Hi my names Joe, I suffer from skitso affective disorder I am prescribed 400 mg's of abilify maintena injection every 4 weeks and I am not happy with it
I am experiencing some side effects and symptoms from taking it..

its making me feel lethargic, tired and sleepy (having too much sleep 14 hours a night)
its making me feel weak slow and docile.
its making me forgetful cant remember things cant remember stuff memory's are fading away.
I cant feel orgasms any more when I masturbate I feel nothing when ejaculating
Stuttering finding it hard to talk
Sticking out of tongue (especially when trying to concentrate)
Loss of character and personality, feel flat feels like I have lost a part of myself
Delirium
Feel retarded (I know it sounds silly but I am certain this stuff is making me socially inept)
and feeling nervous and full of anxiety still.
above all this stuff has been making me depressed when this stuff has this effect on me

I'm trying to come off my medication but my psychiatrist just smiles and says it will be all ok and warns me of relapse and admitting me to mental institution if I come off it.
I feel I dont care about what he says now and don't think I'm getting the correct support with further investigation into the side effects and symptoms I am experiencing right now without any reconsideration for different alternatives because he thinks the side effects and symptoms will ware off..

Is it possible to withdraw from abilify maintena 400 mg injection and how do you do it the correct way without getting into trouble and possible relapse?
I feel I'm just not happy with this medicine (this isnt the illness talking) and I want my old self back.. but not the psycho!

any help and advise be greatly appreciated or anyone else experiencing some of these side effects.problems and want too share there experience?
thanks Joe